# SDR 2003FA0001120

- Difficulty date: September 25, 2003
- Submitted: October 31, 2003
- Operation: General aviation
- Aircraft: N98692
- Make and model: Cessna 402B
- Aircraft serial: 402B1050
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501018
- Condition: Torn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A UNSCHEDULED INSPECTION, AFTER A PILOT REPORT OF THE RT LANDING GEAR NOT RETRACTING, THE MECHANIC FOUND THE RT MAIN GEAR TORQUE TUBE BROKEN OR TORN.  IT IS SUSPECTED THAT FATIGUE COULD BE THE CAUSE.
